# SDR C2XA02CL123

- Difficulty date: June 4, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- System (JASC): 2730 · Elevator Control System
- Part: Regulator
- Part number: 050102003
- Part serial: 0701LH
- Condition: Sticking
- Location: Elevator Sys
- Part time: 1,763 hours, 1,266 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3083 THE CREW REPORTED VIBRATION IN THE CONTROL COLUMN/YOKE IN ALL PHASES OF FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT AND LEFT ELEVATOR CABLE TENSION REGULATORS.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS TEST FLOWN WITH NO DEFECTS.
